Anabolics
Search More Than 6,000,000 Posts
Results 1 to 4 of 4
  1. #1
    skrote824 is offline New Member
    Join Date
    Jul 2003
    Posts
    18

    Concern about chest pains

    Whats up guys, i recently was on a cycle of deca , primo, and test and i started getting chest pains around the 4th or 5th week. They didnt feel like muscle pains but more like a tightening under my chest. It was my first cycle that had more than 1 steroid in it. Also, i went to the doctor and he checked everything and he said i was alright but it still freaked me out.

    Exact cycle: 8 weeks
    1.300mg deca
    2.300mg deca .... 200mg primo
    3.300mg deca .... 200mg primo .... 500mg test
    4.600mg deca .... 200mg primo .... 500mg test
    5.600mg deca .... 200mg primo .... 500mg test
    6.300mg deca .... 200mg primo .... 500mg test
    7.300mg deca .... 200mg primo .... 500mg test
    8.300mg deca

    Does anyone have any ideas about what could have happened?

  2. #2
    BUYLONGTERM's Avatar
    BUYLONGTERM is offline Anabolic Member
    Join Date
    Feb 2003
    Posts
    8,067
    Same thing happened to me bro. I also had rapid heart beats, and I swear, when I laid down, It seemed like my heart was skipping a beat. Freaked me out big time. I went to the dr. and told him what I was doing, he checked my heart and said I was fine. The good news is you went to your Dr. A lot of times, when we think about stuff real hard, we freak ourselves out. You should be fine. Did you tell your Dr. what you were doing?

  3. #3
    Rsox1 is offline Associate Member
    Join Date
    Jan 2003
    Location
    Worcester, Ma
    Posts
    256
    my friend had the same thing happen but nothing was wrong, he did develop a small case of gyno but that had nothing to do with the chest pressure

  4. #4
    punk_bbuilder's Avatar
    punk_bbuilder is offline Senior Member
    Join Date
    Jul 2003
    Posts
    1,521
    i think anxiety has a lot to do with it. You know that AS cause long term damage and you start thinking that it could be effecting your heart right now. The mind can make you think alot of things and trick you. Somewhat like a panic attack.

Thread Information

Users Browsing this Thread

There are currently 1 users browsing this thread. (0 members and 1 guests)

Posting Permissions

  • You may not post new threads
  • You may not post replies
  • You may not post attachments
  • You may not edit your posts
  •